PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Een 53-jarige patiënte in acute respiratoire distress
Author(s): GHIJSELS E, RAPPOORT L
Journal: Tijdschrift voor Geneeskunde
Volume: 59    Issue: 14-15   Date: 2003   
Pages: 920-924
DOI: 10.2143/TVG.59.14.5001652

Abstract :
Geen samenvatting





Hydrochlorothiazide-induced noncardiogenic pulmonary edema
Noncardiogenic pulmonary edema is caused by leakage of plasma into the pulmonary interstitial space, due to an increased permeability of the capillary wall (and not to a raised hydrostatic pressure). The pathophysiological mechanism of hydrochlorothiazide-induced pulmonary edema remains unclear, but is supposed to be idiosyncratic. The therapy is supportive. The overall prognosis is good: symptoms usually resolve within twenty-four hours, though fatal cases have been described. Avoidance of reexposure to the causative drug is mandatory.

download article




54.211.135.32.